Show simple item record

dc.contributor.authorCasas Rentería, Eduardo 
dc.contributor.authorReyes, Juan Carlos de los
dc.contributor.authorTröltzsch, Fredi 
dc.contributor.otherUniversidad de Cantabriaes_ES
dc.date.accessioned2013-05-27T07:24:59Z
dc.date.available2013-05-27T07:24:59Z
dc.date.issued2008
dc.identifier.issn1095-7189
dc.identifier.issn1052-6234
dc.identifier.urihttp://hdl.handle.net/10902/2211
dc.description.abstractSecond-order sufficient optimality conditions are established for the optimal control of semilinear elliptic and parabolic equations with pointwise constraints on the control and the state. In contrast to former publications on this subject, the cone of critical directions is the smallest possible in the sense that the second-order sufficient conditions are the closest to the associated necessary ones. The theory is developed for elliptic distributed controls in domains up to dimension three. Moreover, problems of elliptic boundary control and parabolic distributed control are discussed in spatial domains of dimension two and one, respectively.es_ES
dc.format.extent28 p.es_ES
dc.language.isoenges_ES
dc.publisherSociety for Industrial and Applied Mathematicses_ES
dc.rights© 2008 Society for Industrial and Applied Mathematicses_ES
dc.sourceSIAM Journal on Optimization, 2008, 19(2), 616–643es_ES
dc.subject.otherOptimal controles_ES
dc.subject.otherElliptic equationses_ES
dc.subject.otherParabolic equationses_ES
dc.subject.otherPointwise state constraintses_ES
dc.subject.otherSecond-order necessary optimality conditionses_ES
dc.subject.otherSecond-order sufficient optimality conditionses_ES
dc.titleSufficient second-order optimality conditions for semilinear control problems with pointwise state constraintses_ES
dc.typeinfo:eu-repo/semantics/articlees_ES
dc.rights.accessRightsopenAccesses_ES
dc.identifier.DOI10.1137/07068240X
dc.type.versionpublishedVersiones_ES


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record